Alert archive / Indiana / Wind Advisories in 2014

Wind Advisory 5, NWS Indianapolis, IN

April 4, 201439 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Apr 4, 2014, 4:10 AM EDT for 39 counties in Indiana. It took effect at Apr 4, 2014, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 4:10 AM EDT (08:10 UTC)
In effect from
Apr 4, 2014, 11:00 AM EDT
Expired
Apr 4, 2014, 8:00 PM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WWUS73 KIND 040810
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 AM EDT FRI APR 4 2014

...WINDY CONDITIONS EXPECTED THIS AFTERNOON...

INZ021-028>031-035>049-051>057-060>065-067>072-041615-
/O.NEW.KIND.WI.Y.0005.140404T1500Z-140405T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
410 AM EDT FRI APR 4 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 


* TIMING: 1100 AM TO 800 PM

* WINDS: GUSTS TO 45 MPH ARE POSSIBLE

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. UNSECURED
  PROPERTY MAY BE BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PUMA
2 follow-up statements
731 
WWUS73 KIND 041715 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT FRI APR 4 2014

...WINDY CONDITIONS TO CONTINUE THIS AFTERNOON...

INZ021-028>031-035>049-051>057-060>065-067>072-050000-
/O.CON.KIND.WI.Y.0005.000000T0000Z-140405T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
115 PM EDT FRI APR 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* TIMING: UNTIL 800 PM

* WINDS: GUSTS TO 45 MPH

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. UNSECURED 
  PROPERTY MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KOCH
567 
WWUS73 KIND 042357
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT FRI APR 4 2014

INZ021-028>031-035>049-051>057-060>065-067>072-050100-
/O.EXP.KIND.WI.Y.0005.000000T0000Z-140405T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
757 PM EDT FRI APR 4 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

WIND GUSTS HAVE DROPPED BELOW ADVISORY CRITERIA...THUS THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM EDT. WESTERLY WINDS
WILL CONTINUE TO GUST AT 25 TO 35 MPH FOR THE NEXT FEW HOURS...
WITH WINDS DIMINISHING AFTER MIDNIGHT.

$$

RYAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:55 AM EDT, 15 minutes earlier.

Area forecast discussion, Apr 4, 3:55 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 AM EDT FRI APR 4 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 1241 AM EDT FRI APR 4 2014

A COLD FRONT WILL QUICKLY SWEEP ACROSS INDIANA THIS
MORNING. RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL ACCOMPANY
THE FRONT. BY THIS AFTERNOON...HIGH PRESSURE OVER THE CENTRAL
PLAINS WILL THEN BEGIN TO BUILD ACROSS THE REGION...ALLOWING DRY
BUT COOLER WEATHER TO ARRIVE FOR THE WEEKEND.

ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO PUSH OUT OF THE
SOUTHERN MISSISSIPPI RIVER VALLEY ON LATE SUNDAY NIGHT AND
MONDAY...STARTING THE NEXT WORK WEEK OFF WITH MORE SPRING RAIN.

&&

.NEAR TERM /TODAY/...

ISSUED AT 1241 AM EDT FRI APR 4 2014

SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE CENTERED
OVER WESTERN ILLINOIS AND NE MISSOURI...ALONG WITH A COLD FRONT
STRETCHING SOUTH TO SE MISSOURI AND CENTRAL ARKANSAS. A WARM FRONT
WAS IN PLACE ACROSS CENTRAL INDIANA ALSO...STRETCHING FROM TERRE
HAUTE...JUST SOUTH OF INDIANAPOLIS TO JUST NORTH OF DAYTON. RADAR
SHOWED EXTENSIVE RAIN SHOWERS AHEAD OF THE FRONT OVER SOUTHERN
INDIANA AND SOUTHERN ILLINOIS...WITH THE STRONGEST STORMS PUSHING
INTO KENTUCKY.

MAIN FORECAST CHALLENGE WILL BE POPS THIS MORNING.

LATEST RAPID REFRESH SHOWS LATEST PRECIPITATION TRENDS SHOULD
PROGRESS TO THE SOUTHEASTERN PARTS OF THE FORECAST AREA BY 12Z.
GFS APPEARS A BIT SLOWER WITH THE PROGRESSION OF THE MID LEVEL
MOISTURE FIELDS...AS DOES THE NAM. GIVEN THE BACK EDGE OF THE
PRECIP SHIELD IS ALREADY OVER EASTERN ILLINOIS...AND BEST
CONVECTION CONTINUES TO TAKE OFF ACROSS KENTUCKY WILL TREND POPS
AT OR BELOW MAVMOS EXCEPT ACROSS THE SOUTHEAST PARTS OF THE
FORECAST AREA WHERE RAPID REFRESH LOOKS ON THE MARK AND PRECIP MAY
BE LINGERING THERE BRIEFLY AFTER 12Z.

TIME HEIGHT SECTIONS AND FORECAST SOUNDINGS DRY OUR DRAMATICALLY
IN THE WAKE OF THE COLD FRONT BY 18Z. SKIES ARE NOT EXPECTED TO
CLEAR AS BROAD LOWER LEVEL CYCLONIC FLOW WILL REMAIN IN PLACE
THROUGH THE AFTERNOON ALONG WITH STRONG COLD AIR ADVECTION. WITH
850MB TEMPS FALLING TO NEAR -4C BY 00Z...WILL TREND TOWARD STEADY
OR SLOWLY FALLING TEMPS THIS AFTERNOON.

FINALLY...THE STRONG PRESSURE GRADIENT IN PLACE ACROSS THE AREA
WILL RESULT IN SOME GUSTY WINDS...HOWEVER WIND ADVISORY CRITERIA
DOES NOT LOOK LIKE IT WILL BE REACHED.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

ISSUED AT 1241 AM EDT FRI APR 4 2014

GFS AND NAM ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND
WILL USE A BLEND. MAIN FORECAST CHALLENGE UNTIL SUNDAY NIGHT WILL
BE TEMPS.

MODELS SUGGEST STRONG HIGH PRESSURE SLOWLY MOVING ACROSS THE OHIO
VALLEY THROUGH THE WEEKEND AT THE SURFACE WITH GOOD RIDGING IN
PLACE IN THE MIDDLE LEVELS. FORECAST SOUNDINGS REMAIN DRY THROUGH
THE WEEKEND WITH CONVECTIVE TEMPERATURES THAT WILL BE TOO WARM TO
PRODUCE ANY CU. TIME HEIGHT SECTIONS SHOW GOOD SUBSIDENCE THROUGH
SUNDAY. ALOFT...UPPER FLOW REMAINS RATHER ZONAL...WITH A FEW WEAK
DISTURBANCES PASSING ACROSS THE REGION. THUS WILL TREND TOWARD
PARTLY CLOUDY DAYS THIS WEEKEND AND MOSTLY CLEAR NIGHTS.

GIVEN THE COLD AIR IN PLACE TONIGHT...WITH 850MB TEMPS NEAR -4C TO
-5C A BLEND OF THE MAVMOS AND METMOS WILL WORK WELL FOR LOWS. ON
SATURDAY...SOME WARMER AIR ADVECTION RESUMES AS THE COLDEST OF THE
COLD AIR MOVES TO THE EAST. HOWEVER WITH 850MB TEMPS STILL
LINGERING AROUND -3C...WILL TREND SATURDAY HIGHS COOLER THAN
MAVMOS AND METMOS. WARM AIR ADVECTION BEGINS TO RESUME ON SATURDAY
NIGHT AS THE HIGH PRESSURE SYSTEM DRIFTS TO THE EAST AS TEMPS WARM
ALOFT. STILL GOOD RADIATIONAL COOLING CONDITIONS WILL EXIST WITH
CLEAR SKIES AND LIGHT WIND...THUS WILL STICK CLOSE TO THE MAVMOS
FOR LOWS. 850MB TEMPS RISE EVEN HIGHER ON SUNDAY ON THE BACKSIDE
OF THE RIDGE. WILL USE A BLEND FOR HIGHS HERE.

ON SUNDAY NIGHT THE MODELS SUGGEST LOW PRESSURE WILL DEVELOP ALONG
BAROCLINIC ZONE SET UP IN THE LOWER MISSISSIPPI RIVER VALLEY AND
THE DEEP SOUTH. THIS SYSTEM IS EXPECTED TO PUSH NORTHEAST TOWARD
THE OHIO VALLEY LATE SUNDAY NIGHT. WITH GOOD MOISTURE AND FORCING
AVAILABLE...WILL TREND POPS HIGHER LATE IN THE NIGHT. ALSO WILL
TREND MEXMOS LOWS WARMER AMID EXPECTED CLOUDS...POSSIBLE PRECIP
AND WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM.

&&

.LONG TERM /MONDAY THROUGH THURSDAY NIGHT/...

ISSUED AT 324 AM EDT FRI APR 4 2014

THE LONG TERM PERIOD WILL START OUT QUITE ACTIVE WITH MODELS IN
GOOD AGREEMENT WITH REGARD TO A LOW PRESSURE SYSTEM PROGGED FOR
MONDAY AND TUESDAY. LATEST INITIALIZATION REFLECTS THE ABUNDANT
MOISTURE ACCOMPANYING THIS SYTEM WITH DEFINITE POPS ON
MONDAY...AND A SECOND WAVE IN THE UPPER FLOW WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH TUESDAY EVENING. AFTER THAT...A
LARGE RIDGE WILL BUILD OVER THE WESTERN TWO-THIRDS OF THE U.S.
RESULTING IN DRY CONDITIONS THROUGH MID-WEEK. FURTHER OUT...A
SYSTEM TRAVERSING ONTARIO AND QUEBEC COULD TRIGGER SOME RAIN
SHOWERS OVER THE NORTHERN PORTIONS OF FORECAST AREA AT END OF
EXTENDED PERIOD. TEMPS WILL START OUT SLIGHTLY BELOW NORMAL...BUT
A STRONG WARMING TREND WILL HAVE HIGHS TOPPING OFF IN THE 60S BY
THURSDAY. MEANWHILE...OVERNIGHT LOWS WILL GENERALLY BE IN THE 30S
AND 40S.

&&

.AVIATION /DISCUSSION FOR THE 04/06Z TAFS/...

ISSUED AT 1234 AM EDT FRI APR 4 2014

VERY POOR FLYING CONDITIONS IN RESTRICTED CEILINGS/VISIBILITIES AND
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE FIRST FEW HOURS OF
THE PERIOD...FOLLOWED BY STRONG GUSTY WINDS TOMORROW...WITH GUSTS TO
NEAR 40KT POSSIBLE OUT OF THE WEST.

AREA OF SHOWERS WITH EMBEDDED THUNDER WILL BE MOVING THROUGH MOST
SITES AT ISSUANCE TIME...BUT CURRENT TRENDS SEEM LIKELY TO TAKE THE
MOST SIGNIFICANT STORMS SOUTH OF THE SITES. WILL INCLUDE SOME TEMPOS
AT IND/HUF/BMG FOR SOME GUSTY WINDS AND MODERATE TO HEAVY RAIN IN
THE STORMS...BUT FOR THE MOST PART THE STRATIFORM RAIN WITH EMBEDDED
THUNDER IS WHAT THE SITES WILL RECEIVE.

IFR LIKELY TO CONTINUE THROUGH MID MORNING AT LAF...WITH MVFR LIKELY
AT THE OTHER SITES...ALTHOUGH IFR IS NOT OUT THE QUESTION EITHER IN
STORMS OR IN FOG/CEILINGS LATER TONIGHT. EXPECT CONDITIONS TO
IMPROVE AT ALL SITES TO HIGHER END MVFR FROM MID MORNING ON AND
PERHAPS EVEN VFR AT THE SITES AS EARLY AS MID AFTERNOON TOMORROW.

WINDS WILL BE VARIABLE IN THE STORMS EARLY ON...BECOMING
SOUTHWESTERLY AND THEN WESTERLY LATER ON INTO THE MORNING. WILL RAMP
UP GUSTS BEGINNING MID MORNING AND PLACE THE STRONGEST GUSTS IN THE
AFTERNOON. AGAIN...WOULD NOT BE SURPRISED TO SEE A 40KT GUST AT SOME
POINT...BUT MOST SHOULD REMAIN IN THE 30S.

&&

.HYDROLOGY...
GIVEN THE ONGOING RAIN ACROSS THE AREA...FLOOD WATCHES AND WARNING
WILL CONTINUE AS THEY ARE APPROPRIATE. EXPECT FLOOD WATCHES WILL
LIKELY BE ABLE TO BE DROPPED LATER THIS MORNING AS PRECIP THREAT
ENDS...HOWEVER ONGOING AREAL AND RIVER FLOODING WILL LIKELY
CONTINUE THROUGH THE DAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...NIELD
HYDROLOGY...PUMA

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 4, 3:53 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 AM EDT FRI APR 4 2014

INZ021-028>031-035>049-051>057-060>065-067>072-050800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
353 AM EDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING FROM EARLIER RAINS WILL REMAIN A THREAT TODAY.
SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING.
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS
A THREAT WITH ANY THUNDERSTORM.

HAZARDS: FLOODING. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS
LIGHTNING. WINDY CONDITIONS WITH GUSTS TO 45 MPH WILL BE POSSIBLE.

TIMING: FLOODING ONGOING THROUGH TONIGHT. LIGHTNING THROUGH
MIDDAY. WIND GUSTS TO 45 MPH THIS AFTERNOON.

DISCUSSION: A STRONG COLD FRONT WILL EXIT INDIANA TODAY AND
SHOWERS AND THUNDERSTORMS WILL COME TO AN END. RUN OFF FROM
EARLIER HEAVY RAINS WILL RESULT IN ONGOING FLOODING. PLEASE SEE
THE LATEST HYDROLOGICAL STATEMENTS FOR FURTHER DETAILS. A STRONG
PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE SYSTEM WILL
RESULT IN GUSTY WINDS TO 45 MPH MAINLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT.
IT IS TOO SOON TO DETERMINE IF THESE STORMS WILL BE
SEVERE...HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE
WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING
TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:05 PM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more36 hr
Apr 3, 9:08 PM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Henry, Johnson and 5 more36 hr
Apr 3, 9:12 PM EDTAreal Flood WarningINDClay, Fountain, Montgomery, Owen, Parke, Putnam and 2 more24 hr
Apr 3, 9:24 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Delaware, Fountain, Howard, Madison and 4 more12 hr
Apr 3, 10:27 PM EDTRiver Flood WarningINDHenry, Rush, Shelby37 hr
Apr 3, 10:27 PM EDTRiver Flood WarningINDHoward35 hr
Apr 4, 9:45 AM EDTRiver Flood WarningINDDecatur33 hr
Apr 4, 9:45 AM EDTRiver Flood WarningINDBartholomew13 hr
Apr 4, 9:45 AM EDTRiver Flood WarningINDOwen41 hr
Apr 4, 9:45 AM EDTRiver Flood WarningINDJohnson71 hr
Apr 4, 9:45 AM EDTRiver Flood WarningINDDelaware, Randolph22 hr

Nearby

Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.